# SDR SCNA20151108166

- Difficulty date: November 8, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 42,202 hours, 12,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FASTENERS ARE SMOKING AND PULLED ON THE LT WING FIXED L/E JUST INBD OF THE NR 1 PYLON.  R & R SMOKING FASTNERS.
